Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Square product of three integers
in short intervals


Authors: L. Hajdu and Á. Pintér
Journal: Math. Comp. 68 (1999), 1299-1301
MSC (1991): Primary 11D25
Published electronically: February 19, 1999
MathSciNet review: 1648391
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we list all the integer triplets taken from an interval of length $\leq 12,$ whose products are perfect squares.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 11D25

Retrieve articles in all journals with MSC (1991): 11D25


Additional Information

L. Hajdu
Affiliation: Institute of Mathematics and Informatics, Lajos Kossuth University, H-4010 Debrecen, Pf. 12, Hungary
Email: hajdul@math.klte.hu

Á. Pintér
Affiliation: Institute of Mathematics and Informatics, Lajos Kossuth University, H-4010 Debrecen, Pf. 12, Hungary
Email: apinter@math.klte.hu

DOI: http://dx.doi.org/10.1090/S0025-5718-99-01095-9
PII: S 0025-5718(99)01095-9
Received by editor(s): February 19, 1998
Published electronically: February 19, 1999
Additional Notes: The first author’s research was supported in part by the Hungarian Academy of Sciences, by Grants 014245 and T 016 975 from the Hungarian National Foundation for Scientific Research and by the Pro Regione Foundation of the Hajdúsági Agráripari RT
The second author’s research was supported in part by the Hungarian Academy of Sciences and by Grants 16975 and 19479 from the Hungarian National Foundation for Scientific Research
Article copyright: © Copyright 1999 American Mathematical Society